# SDR SWAA2013071718304

- Difficulty date: March 22, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,518 hours, 46,562 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LOWER SKIN CRACKED ON OTBD EDGE BETWEEN FASTENERS.  REPAIRED SKIN IAW SRM.
